# SDR USAA010100

- Difficulty date: January 30, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3 INCHES, STATION 727D PLUS 3, STRINGER 23R.  INSTALLED DOUBLER PER EA 69060.  (M)
